Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

30 People found this comment helpful

I loved, loved, loved this one little pill. I could not believe the mobility and relief it gave me. I started taking in 97. Two years ago my Rhuematologist warned me and mentioned he had taken all his patients off Voltaren and would no longer subscribe for me. He said it was deadly. I didnt buy into his scare tactics. I contined to take through my family doctor saying nothing. Last year I sta...

Most voted negative review

5 People found this comment helpful

right eye swollen and painful

Shared reviews and ratings

Avoid Voltaren | 19-24 | Male | On medication for less than 1 month | Patient
5/4/2021
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

First of all, this little sh#@ gave me gastritis with a huge pain, stomach bleeding(ulcers). I was prescribed for Voltaren after a tooth extraction. I didn't even help me relieve the pain. After a week. I had this huge pain in my belly after eating. So when I went for medical care, they told me Voltaren probably had caused this. I suggest you to look for suppository painkillers or alternatives. Please try to avoid this whenever possible. Or ask your doctor to prescribe some antacids. I would rather endure pain than taking Voltaren. Peace!

Report this postFill 3Created with Sketch.
Marilyn | 55-64 | Female | On medication for 6 months to less than 1 year | Patient
3/11/2019
Condition: Arthritis
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Made my liver enzymes elevated, had to get off of it

Report this postFill 3Created with Sketch.
ANNOYED | 45-54 | On medication for less than 1 month | Patient
1/28/2019
Condition: Inflammation of the Tendon
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

DIAGNOSED WITH WRIST TENDONITIS. NO RELIEF FROM SWELLING, THEREFORE NO RELIEF FROM PAIN. IT HAS HOWEVER GIVEN ME SERIOUS STOMACH PAIN! DOING BACK TO DOCTOR FOR A DIFFERENT MED, HOPEFULLY ONE THAT WORKS!

Report this postFill 3Created with Sketch.
sunlori | 75 or over | Female | On medication for 10 years or more | Patient
8/8/2018
Condition: Rheumatoid Arthritis
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I started on this drug in the early 1990s and have had no problems ! Maybe I have an iron stomach but 99% of the time I take it without food. I was on 50mg when I started and soon went up to 100mg of the extended relief pill which worked consistently and constantly. I was and am on methotrexate and embrel and the combination of the three keeps me pain free 99% of the time. When I reached my mid 60s I decided to cut down to 50mgs of voltaren because I read it could start affecting your kidneys as you got older and my rheumy agreed. I still got the same relief. About 2 years ago I cut back to 25mgs and that was still doing the trick. About 3 months ago I started using turmeric and went off the voltaren due to changes in my kidney function tests. I noticed a small increase in morning stiffness and overall discomfort. However my recent blood work showed several unexpected changes which concern me including my sed rate which is higher than it's been for many years. In my mind it's because I stopped the voltaren so I will be discussing this with my rheumy next week.

Report this postFill 3Created with Sketch.
rickyjo | 55-64 | Male | On medication for less than 1 month | Patient
12/24/2016
Condition: Inflammation of the Sac Surrounding the Joint - Bursitis
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

have been using meloxicam now for over 3 weeks with no relief in pain at all.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More